Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Chest pain after breast enhancing pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   sir actually my gal frind having chest pain
User :   i want to know abt that
Doctor :   Ok
Doctor :   From how long
User :   actually she took brest enhancement tablet some days before
Doctor :   Ok
User :   she assumed that her brest are small in size
Doctor :   Ok
Doctor :   May I know her age?
User :   25
Doctor :   Ok
Doctor :   Do you know the name of the tablet which she had taken?
Doctor :   Was it prescribed by a doctor?
User :   no
User :   which are coomanly present in market
User :   no
User :   by own
Doctor :   Ok
Doctor :   Such products are not safe.
Doctor :   They usually contain certain hormonal preparations which can affect the body's functions

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor